# SDR CALA2023022000476

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION WEB FITTING RH BETWEEN FR 69-70 A3NB-53-3 -6279 GENERATED AT HAECO LCQ BY V926223 PER NR 9292676(40676) REMOVED AND REPLACE DISCREPANT AFT WET AREA RH SHEAR WEB IAW A32 0 DWG 53471124 AND SRM 51-42-71-001 PER MECH V061616 INSP V06162 9
